Fenpaed® Ibuprofen 100mg/5mL Oral Liquid reduces fever and soothes away pain in infants and children from teething, toothache, dental procedures, headache, earache, muscular aches and pains, immunisation, sore throat, period pain and aches and pains associated with colds and flu.
Fenpaed® Oral Liquid is available in a strawberry flavour, and is colour free, sugar free and alcohol free.
Directions
CHILDREN DOSAGE
- Do not give infants under 6 months.
- Do not give to children under 12 months except on the advice of a doctor.
Frequency of dose: Every 6 to 8 hours as necessary with no more than THREE doses in 24 hours.
- Age: 6-12 mths Average body weight (kg): 8-10kg Dose (mL): 4-5mL
- Age: 1-3 yrs Average body weight (kg): 10-14kg Dose (mL): 5-7mL
- Age: 3-5 yrs Average body weight (kg): 14-18kg Dose (mL): 7-9mL
- Age: 5-7 yrs Average body weight (kg): 18-22kg Dose (mL): 9-11mL
- Age: 7-9 yrs Average body weight (kg): 22-28kg Dose (mL): 11-14mL
- Age: 9-12 yrs Average body weight (kg): 28-40kg Dose (mL): 14-20mL
DIRECTIONS
Directions for use: Directions: for oral use. Shake the bottle well before use
STORAGE INSTRUCTIONS
Store below 25°C.
Safety Information
- Do not use Fenpaed if you have a stomach ulcer.
- Do not use if you have impaired kidney function.
- Do not use if you have heart failure.
- Do not use Fenpaed if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- If you get an allergic reaction. stop taking and see your doctor immediately.
- Unless a doctor has told you to, do not use Fenpaed if you have asthma.
- Do not use Fenpaed if trying to become pregnant, or during the first 6 months of pregnancy except on doctor's advice. Do not use at all during the last 3 months of pregnancy.
- Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.
- Unless advised by your doctor or pharmacist, do not use Fenpaed with products containing ibuprofen. aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly.
- Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack. stroke or liver damage.
- Fenpaed contains 268 mg maltitol solution per mL equivalent to 16.1 g of maltitol solution per max. daily dose (60 mL). Products containing maltitol may have a laxative effect or cause diarrhoea. Also contains saccharin and hydroxybenzoates.
Ingredients
ACTIVE INGREDIENTS
Each mL contains 20 mg of Ibuprofen. Ibuprofen 100mg/5mL oral suspension.
CONTAINS
Contains 268 mg maltitol solution per mL equivalent to 16.1 g of maltitol solution per max. daily dose (60 mL). Products containing maltitol may have a laxative effect or cause diarrhoea. Also contains saccharin and hydroxybenzoates.
Catalogue Mandatory Statements
Catalogue Mandatory Statements
Always read the label and follow the directions for use. Incorrect use could be harmful.